# SDR AALA20060636

- Difficulty date: August 31, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY AISLE LIGHT AT SEAT ROW 34HJ INOPERATIVE.  SECURED PUSHED BACK PINS AT EMERGENCY LIGHT SEAT CONNECTOR AT SEAT ROW 34HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
